# SDR U2RA201412210001

- Difficulty date: December 21, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 66,635 hours, 22,962 cycles
- Engine: Rroyce RB211535E437
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Bracket
- Part number: 141N8315
- Condition: Cracked
- Location: L1 Door
- Part time: 66,635 hours, 22,962 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HINGE COVER ATTACH BRACKET CRACKED, BETWEEN UPPER AND LOWER HINGE DOOR.    REMOVED THE ATTACH BRACKET, FABRICATED A NEW BRACKET, INSTALLED NEW BRACKET IAW SRM 51-40-02.  BRACKET FABRICATED IAW DWG 141N8315.
